Please use this identifier to cite or link to this item:
Title: Invariant behaviour classes for the response of simple fractal circuits
Authors: Hill, RM
Dissado, LA
Nigmatullin, RR
First Published: 1991
Citation: JOURNAL OF PHYSICS: CONDENSED MATTER, 1991, 3 (48), pp. 9773-9790
DOI Link: 10.1088/0953-8984/3/48/019
ISSN: 0953-8984
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.